On the asymptotic equivalence of a differential system with maxima

Abstract

In this paper, we give some general results on the asymptotic relationship between the solutions of a linear differential system and its perturbed differential system with maxima. Also, we present an example to illustrate our results.

Authors

D. Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy,

Keywords

Differential equations with maxima; Dhage iteration method; hybrid fixed point theorem; approximation of solutions

Cite this paper as:

D. Otrocol, On the asymptotic equivalence of a differential system with maxima, Rend. Circ. Mat. Palermo (2), Vol. 65(2016) no. 3, pp. 387-393.

PDF

2016-Otrocol-On the asymptotic.pdf ??

About this paper

Journal

Rendiconti del Circolo Matematico di Palermo

Publisher Name

Springer-Verlag, Italia

Print ISSN

0009-725X

Online ISSN

1973-4409

MR

MR3571317

ZBL

Google Scholar

Related Posts

Menu